Journal of Differential Geometry

Mean curvature flow without singularities

Mariel Sáez and Oliver C. Schnürer

Full-text: Open access

Abstract

We study graphical mean curvature flow of complete solutions defined on subsets of Euclidean space.We obtain smooth long time existence. The projections of the evolving graphs also solve mean curvature flow. Hence this approach allows us to smoothly flow through singularities by studying graphical mean curvature flow in one additional dimension.

Article information

Source
J. Differential Geom., Volume 97, Number 3 (2014), 545-570.

Dates
First available in Project Euclid: 22 July 2014

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1406033979

Digital Object Identifier
doi:10.4310/jdg/1406033979

Mathematical Reviews number (MathSciNet)
MR3263514

Zentralblatt MATH identifier
1295.53078

Citation

Sáez, Mariel; Schnürer, Oliver C. Mean curvature flow without singularities. J. Differential Geom. 97 (2014), no. 3, 545--570. doi:10.4310/jdg/1406033979. https://projecteuclid.org/euclid.jdg/1406033979


Export citation